# SDR UIEA2021070201466

- Difficulty date: July 1, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 83,017 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 372
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK INOP ( AIR CONDITIONING PACKS, -200/-300 (NOTIFY DISPATCH) (ER RESTICTIED R-60) ).  REMOVED AND REPLACED RH PACK FLOW CONTROL VALVE ASSY FOR RH PACK. OPS CHECKS AND INDICATION NORMAL.
